# SDR ASAA2023081444602

- Difficulty date: August 14, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 45,323 hours, 13,031 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L PACK CAUTION LIGHT ILLUMINATES WITH RECALL. LIGHT GOES OUT PRESSING MASTER CAUTION. GROUNDED - YES. ON DEFERRAL.
